# SDR 2008UALA05646

- Difficulty date: September 8, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 49,022 hours, 17,646 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31516121
- Condition: Low
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT REPORTED, SLIDE PRESSURE ON 1R IS LOW.   PRESSURE FOUND LOW.  SERVICED TO NORMAL LEVEL.  OKAY FOR SERVICE.
